RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Mosc. Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mosc. Math. J., 2003, том 3, номер 1, страницы 249–252 (Mi mmj84)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Regular tessellations of the hyperbolic plane by fundamental domains of a Fuchsian group

R. Yuncken

Department of Mathematics, Pennsylvania State University

Аннотация: For positive integers $p$ and $q$ with $1/p+1/q<1/2$, a tessellation of type $\{p,q\}$ is a tessellation of the hyperbolic plane by regular $p$-gons with $q$ $p$-gons meeting at each vertex. In this paper, a necessary and sufficient condition on the integers $p$ and $q$ is established to determine when a tessellation of type $\{p,q\}$ can be realized as a tessellation of the hyperbolic plane by fundamental domains of some Fuchsian group. Specifically, a tessellation of type $\{p,q\}$ is a tessellation by fundamental domains if and only if $q$ has a prime divisor less than or equal to $p$.

Ключевые слова и фразы: Fuchsian group, regular tessellation, hyperbolic plane, fundamental domain.

DOI: https://doi.org/10.17323/1609-4514-2003-3-1-249-252

Полный текст: http://www.ams.org/.../abst3-1-2003.html
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: 20H10
Статья поступила: 15 сентября 2002 г.
Язык публикации: английский

Образец цитирования: R. Yuncken, “Regular tessellations of the hyperbolic plane by fundamental domains of a Fuchsian group”, Mosc. Math. J., 3:1 (2003), 249–252

Цитирование в формате AMSBIB
\RBibitem{Yun03}
\by R.~Yuncken
\paper Regular tessellations of the hyperbolic plane by fundamental domains of a~Fuchsian group
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 1
\pages 249--252
\mathnet{http://mi.mathnet.ru/mmj84}
\crossref{https://doi.org/10.17323/1609-4514-2003-3-1-249-252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1996810}
\zmath{https://zbmath.org/?q=an:1076.20037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594100014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmj84
  • http://mi.mathnet.ru/rus/mmj/v3/i1/p249

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sausset F., Tarjus G., “Periodic boundary conditions on the pseudosphere”, Journal of Physics A-Mathematical and Theoretical, 40:43 (2007), 12873–12899  crossref  mathscinet  zmath  adsnasa  isi
  • Moscow Mathematical Journal
    Просмотров:
    Эта страница:177
    Литература:38
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020